# SDR AALA201705219002

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 6,988 hours, 2,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: High Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ACCUMULATOR BOTTLE PRESSURE HIGH.   SERVICED THE BOTTLE IAW AMM 52-13-14.
